×

Educational modules

•    Session MS-Workshop on Safety, Standardization and Regulatory aspects of Nano products
•    Session MV- Visit to Pardis Park company
•    Session MC- Cultivating creative characters
•    Session ME- Workshop on environmental aspects of nanotechnology application
•    Session MX- Mixed teamwork challenge workshop
•    Session MB- Business workshop
•    Session MP- Pitching workshop
•    Session MCO- Nano-product commercialization
•    Session MIP- IP & licensing workshop

More details of the Modules are as follows:  


MS-INO Program, Day 1 (10 April 2018)

1. Program title: Workshop on Safety, Standardization and Regulatory aspects of nanoproducts
2. Duration: 75 minutes (13:30-14:45)
3. Goal: the workshop aims at raising awareness among students regarding safety, standardization and regulatory aspects of nanotechnology development.
4. Instructors:
•    Prof. Andrea Haase
•    Prof. Ali Beitollahi
5. The program schedule:  

 

MV-INO Program, Day 1 (10 April 2018)

1. Program title: Visit to Technology-based Company in Pardis Park
2. Duration: 60 minutes (15:45-16:45)
3. Goal: During the visit the story of the company, it challenges and its achievements will be presented.
4. The program schedule:  

 

MC-INO Program, Day 2 (11 April 2018)

1. Program title: Cultivating Creative Characters; let's make a world pleasant with extraordinary imagination  
2. Duration: 90 minutes (9:00-10:30)
3. Abstract: It is creativity to make socially recognized values by utilizing the talents of oneself or others based on the thoughts that others do not do well. Here, the size of social value can be expressed as the product of talent and creativity. Talents can be accumulated by reading classical literature, knowing precisely, asking questions, imitating, etc. Creativity can be cultivated in ways such as thinking differently, resting wisely, experiencing various cultures, admiring small things.

4. Instructors:
•    Dr. Kyung-Ho Shin

5. The program schedule:  

 

ME-INO Program, Day 2 (11 April 2018)

1. Program title: Workshop on Environmental aspects of nanotechnology application
2. Duration: 60 minutes (10:50-12:00)
3. Goal: the workshop aims at raising awareness among students regarding environmental aspects of nanotechnology applications.
4. Instructors:
•    Dr. Arno Gutleb
•    Prof. Andrea Haase
5. The program schedule:  

 

MX(1,2)-INO Program, Day 2 (11 April 2018)

1. Program title: Mixed Teamwork Challenge Workshop
2. Duration: half day workshop
3. Goal: The development of sustainable and responsible nanotechnologies demands a comprehensive approach embracing different key important aspects. The program aims at raising awareness and building skills among students in economic, social, and environmental aspects of nanotechnology development through a team-based collaborative and practice-oriented challenge.  
4. Four key dimensions: In the program, the following four key interconnected dimensions (Fig. 1) will be considered:
(1)    Scientific, Technological and Industrial aspects
(2)    Regulatory, Safety and Standardization aspects
(3)    Social, Environmental and Sustainability aspects
(4)    Business and Economic aspects

Figure 1.Four dimensions and their interconnections

5. Team formation: Teams are built as a mixture of INO economy team members. Students will be asked to provide their priorities in four mentioned dimensions. A semi-random procedure will be used to assign the team members.

6. The Challenge topic: The suggested topic is nanotechnology application in solving air pollution
7.Moderators: Prof. Ali Beitollahi, Mr. Ali Marjovi
6. The program schedule:  
Table1 shows the stages and timing of the program:

 

MB-INO Program, Day 3 (12 April 2018)

1. Program title: Business Workshop
2. Duration: 120 minutes (8:30-10:30)
3. Goal: Introducing a market-driven approach to scientific product development through Problem discovery and Validation and designing the elements of the right business model, as well as the marketing strategy
4. Instructor:
•    Mr. Kaveh Yazdifard
5. The program stages:  

 

MP-INO Program, Day 3 (12 April 2018)

1. Program title: Pitching Workshop   
2. Duration: 85 minutes (10:50-12:15)
3. Goal: Presentation technics, and qualities of a perfect pitch going through the 3 step, namely Preparation, Design, and Delivery, for an effective storytelling.
4. Instructors:
•    Mr. Kaveh Yazdifard
5. The program stages:  


MCO-INO Program, Day 4 (13 April 2018)

1. Program title: Panel discussion on Nano-product Commercialization    
2. Duration: 160min + 20min break (9:00-12:00)
3. Goal: In this session, some key aspects of nano-product commercialization including product development process, funding, partnering, open innovation and other related areas will be discussed through case story and discussion. Some techno-entrepreneurs will attend the session    
4. Instructors:
Moderators: Mr. Yazdifard, Mr. Marjovi, Mr. Stepanov (TBC)
5. The program stages:  

 

MIP-INO Program, Day 4 (13 April 2018)

1. Program title: IP & Licensing workshop    
2. Duration: 75 minutes (13:30-14:45)
3. Goal: In this session, some key aspects of IP rights protection and licensing will be discussed.  
4. Instructors:
•    Mr. Shiva
5. The program stages: